Numerical methods for the quadratic hedging problem in Markov models with jumps

Type de document :
Article dans une revue
The Journal of Computational Finance,, Incisive Media, 2015, 19 (2), pp.1-39
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01269715
Contributeur : Philippe Macé <>
Soumis le : vendredi 5 février 2016 - 11:07:27
Dernière modification le : mardi 11 octobre 2016 - 14:02:49

Identifiants

  • HAL Id : hal-01269715, version 1

Collections

Citation

C. De Franco, P. Tankov, X. Warin. Numerical methods for the quadratic hedging problem in Markov models with jumps. The Journal of Computational Finance,, Incisive Media, 2015, 19 (2), pp.1-39. <hal-01269715>

Partager

Métriques

Consultations de la notice

36